# SDR 95ZZZX3126

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98776
- Make and model: Cessna 172P
- Aircraft serial: 17276350
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 05341221
- Condition: Worn
- Location: Elevator
- Part time: 1,889 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, ELEVATOR BELLCRANK (REAR) WAS FOUND TO HAVE BEARING LOOSE IN BELLCRANK.
